Alert archive / Arizona / Dust Storm Warnings in 2021

Dust Storm Warning 20, NWS Phoenix, AZ

August 10, 2021La Paz County, Yuma County, Arizona; Imperial County, Riverside County, California

NWS Phoenix, AZ issued this dust storm warning at Aug 10, 2021, 8:38 PM MST for La Paz County, Yuma County, Arizona; Imperial County, Riverside County, California. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2021, 8:38 PM MST (03:38 UTC)
Expired
Aug 10, 2021, 9:30 PM MST
In force
52 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 131 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3091 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WWUS55 KPSR 110338
DSWPSR

BULLETIN - EAS ACTIVATION REQUESTED
Dust Storm Warning
National Weather Service Phoenix AZ
838 PM MST Tue Aug 10 2021

AZC012-027-CAC025-065-110430-
/O.NEW.KPSR.DS.W.0020.210811T0338Z-210811T0430Z/
La Paz AZ-Yuma AZ-Imperial CA-Riverside CA-
838 PM MST Tue Aug 10 2021

The National Weather Service in Phoenix has issued a

* Dust Storm Warning for...
  Southwestern La Paz County in west central Arizona...
  West central Yuma County in southwestern Arizona...
  Imperial County in southeastern California...
  Riverside County in southern California...

* Until 930 PM MST/930 PM PDT/.

* At 836 PM MST/836 PM PDT/, a wall of dust was along a line
  extending from near Yuma Proving Ground to 27 miles southwest of
  Palo Verde to 10 miles south of Desert Center to 7 miles northeast
  of Eagle Mtn, moving southwest at 35 mph.

  HAZARD...Less than a quarter mile visibility with strong wind of 
           40 to 50 mph.

  SOURCE...Public.

  IMPACT...Dangerous life-threatening travel.

* This includes the following highways...
  CA Interstate 10 between mile markers 74 and 109.
  AZ Interstate 8 between mile markers 1 and 15.
  CA Interstate 8 between mile markers 83 and 96.

Locations impacted include...
Yuma, Brawley, Chiriaco Summit, Martinez Lake, Desert Center, 
Fortuna Foothills, Westmorland, Salton Sea Beach, Araby and Eagle 
Mtn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dust storms lead to dangerous driving conditions with visibility
reduced to near zero. If driving, avoid dust storms if possible. If
caught in one, pull off the road, park, turn off your lights and 
keep your foot off the brake.

Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE!

&&

LAT...LON 3359 11533 3325 11506 3305 11423 3262 11440
      3272 11472 3297 11580 3331 11608 3342 11608
      3343 11603 3350 11608 3352 11605 3352 11595
      3373 11594 3374 11600 3383 11610 3403 11534
TIME...MOT...LOC 0336Z 065DEG 29KT 3305 11439 3323 11514 3357 11541
3395 11542

$$

AJ

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Aug 10, 4:25 PM MST, 4 hours 13 minutes earlier.

Area forecast discussion, Aug 10, 4:25 PM MST, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
425 PM MST Tue Aug 10 2021

.UPDATE...Updated Aviation Discussion.

&&

.SYNOPSIS...
Upper level disturbances will produce favorable conditions for
showers and isolated thunderstorms across the region the next few
days. A line of strong to severe storms may move through parts of
southeast California and southwest Arizona from the north this
evening, with strong winds blowing dust, and flash flooding the
primary threats. Rain chances decrease towards the end of the
workweek but increase again for this weekend. Persistent humid
conditions and periods of cloudy skies will help keep afternoon
temperatures near or slightly below normal most days.

&&

.DISCUSSION...
After a cloudy and rainy morning in south-central AZ, skies have
cleared up with an upper low drifting northeast away from the
area. Scattered cumulus are seen across the area, even some flat
CU in Phoenix, but the PBL is cooler and more stable in the wake
of the upper low. Convection has flared up outside these areas,
like western AZ and southern Maricopa county. 12Z HREF members
are in good agreement that the areas in the wake of the upper low
will remain inhibited and quiet through this evening.

Of primary concern going through the rest of the day and this
evening is HREF supports a multi-cellular cluster of storms
coming together (already occurring) in parts of Yavapai, Mohave,
and southeast San Bernadino counties this afternoon before
tracking southeast into the local CWA, including La Paz and
eastern Riverside counties this evening around 5-7 PM.
Mesoanalysis shows high MUCAPE around 2000-2500 J/kg just south of
the Grand Canyon where strong to severe storms have already
developed. Deep layer shear magnitudes are relatively low and
steering flow is very light, resulting in erratic storm motions
and already a lot of cell mergers. Anvil level winds are pushing
off to the northeast, so this does favor new cell development
toward the west to south. Concerns will be strong to severe winds
and blowing dust as the storm cluster moves downhill into the
local CWA. HREF is showing a 50-60% chance for outflow winds in
excess of 35 mph, 10% chance in excess of 58 mph, and max possible
winds around 60-70 mph. Given the elevated moisture, PWATs near
2", high rain rates around 1-2"/hr and localized flash flooding
will be common with any storms, especially with any cell mergers
of cells lingering over the same areas. Outflow winds and isolated
storms may progress through most of southeast CA and southwest AZ
through this evening before dissipating later tonight.

Better chances for showers and storms in south-central AZ return
Wednesday morning as NBM PoPs climb to 30-50% between 2 AM and 9
AM MST. However, coverage may to be more limited without an upper
low overhead. Storm chances should then shift to the typical high
terrain spots Wednesday afternoon/evening. Model guidance does
show the weak upper low sticking close by the next couple of days
and possibly even swinging back down over south-central AZ late
Wednesday into Thursday. It is difficult to say what role this low
will play besides the slow steering flow. With slow storm motions
and elevated moisture sticking around, localized flash flooding
will remain a concern over the next few days.

.PREVIOUS DISCUSSION...
WPC Cluster and ensemble guidance give confidence that the H5
ridge will recenter over the Southwest later this week while
keeping signals for showers/storms most days. Chances generally
fall somewhere in the 10-40% range most days and favor the higher
terrain north and east of Phoenix. However, not every place will
see rain every day, as illustrated by the shared bimodal
distribution of 24 hour QPF guidance in both the GEFS and ECMWF
Ens, with the first peak ending within a day or so before peaking
again sometime this weekend/early next week. Upper level
disturbances embedded in the general circulation of the ridge
could enhance convection as it settles over the region. Otherwise,
temperatures are forecast to remain 2-5 degrees below seasonal
normals across south-central Arizona while afternoon highs reach
105-110 degrees along the Colorado River and southeastern
California.

&&

.AVIATION...Updated at 2325Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

At present southeasterly winds are occurring across all TAF sites
with multiple layers of FEW-SCT coverage. A cluster of
thunderstorms will likely stay mostly west of the metro area this
evening, but may reverse the wind direction to northwest, at
least for a few hours. The timing of this should be around 1Z for
KDVT and KSDL, and closer to 2Z for KPHX. The most likely
terminal to see any chance of showers is KDVT, but for now this
looks to be a 10% chance or less. Southeasterly winds will resume
at all TAF sites overnight.

At this time, it appears that showers may return to the area
Tuesday morning. A PROB30 group for showers was included from 13
to 16Z. If these showers develop, CIGS could lower to about 6k
feet, but will otherwise remain above 10k. Westerly winds will
resume by Tuesday afternoon.

Southeast California/Southwest Arizona including KIPL and KBLH:

In the short term, south to southeast winds will continue for the
next couple of hours with FEW-SCT coverage mostly above 10k feet.
A line of thunderstorms is anticipated to impact KBLH from about
2-4Z. Wind gusts will likely exceed 30 kts, and may be as high as
40-45 kts with a northeasterly wind component. Dust with
visibility reductions, brief heavy rain, and lightning are also
anticipated. After this, winds will shift back to southerly with
no additional concerns.

For KIPL confidence is somewhat lower, but as of now this line is
expected to impact the area around 5-7Z, although it may be
weakening by that time. Wind gusts of 25-30 kts are possible
along with dust, brief heavy rain, and lightning. As at KBLH,
winds will return to southerly after the storm with no additional
concerns.

&&

.FIRE WEATHER...
Thursday through Monday:
No significant changes to the outlook...Highs over S-cent AZ will
settle a few degrees below normal and near normal in western
areas. Storm chances may wane Thu/Fri but are expected to increase
again this weekend. RH values also remain elevated with periodic
influxes of moisture and below normal temperatures in most places.
Min RH will remain above 20-30% in all areas except for the drier
parts of SE CA where they will fall into the upper teens possibly
on Thu and Fri. Overnight recoveries will rise to 50+ percent for
most areas. Apart from thunderstorms expect mostly light winds
favoring normal diurnal patterns through the period.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Benedict
PREVIOUS DISCUSSION...AD
AVIATION...Hodges
FIRE WEATHER...AD/Sawtelle

In the hours before

Special weather statement, Aug 10, 4:43 PM MST, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
443 PM MST Tue Aug 10 2021

AZZ533-534-537-538-541-542-110045-
Aguila Valley AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Deer Valley AZ-Central La Paz AZ-Northwest Valley AZ-
443 PM MST Tue Aug 10 2021

...Strong thunderstorms will impact portions of northeastern La Paz
and Maricopa Counties through 545 PM MST...

At 438 PM MST, Doppler radar was tracking strong thunderstorms over
southern and western portions of Yavapai County moving south and
southwestward. The storms will begin entering northwest Maricopa and
far northeast La Paz Counties by 445pm and continue moving through
for at least 545pm.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Boaters on Lake Pleasant should seek
         safe harbor immediately.

Locations impacted include...
Surprise, Wickenburg, Wittmann, Circle City, Alamo Lake State Park,
Aguila, Lake Pleasant, Morristown and Vistancia.

This includes the following highways...
US Highway 60 between mile markers 83 and 136.
AZ Route 74 between mile markers 1 and 23.
AZ Route 303 between mile markers 126 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3407 11333 3402 11331 3400 11322 3400 11273
      3389 11231 3391 11224 3399 11219 3399 11216
      3372 11228 3368 11266 3386 11310 3423 11361
      3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 2338Z 003DEG 13KT 3396 11238 3395 11265 3408 11282
3414 11308 3447 11354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJ
Special weather statement, Aug 10, 4:44 PM MST, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
444 PM MST Tue Aug 10 2021

AZZ533-534-537-538-541-542-110045-
Aguila Valley AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Deer Valley AZ-Central La Paz AZ-Northwest Valley AZ-
444 PM MST Tue Aug 10 2021

...Strong thunderstorms will impact portions of northeastern La Paz
and Maricopa Counties through 545 PM MST...

At 438 PM MST, Doppler radar was tracking strong thunderstorms over
southern and western portions of Yavapai County moving south and
southwestward. The storms will begin entering northwest Maricopa and
far northeast La Paz Counties by 445pm and continue moving through
the area until at least 545pm.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Boaters on Lake Pleasant should seek
         safe harbor immediately.

Locations impacted include...
Surprise, Wickenburg, Wittmann, Circle City, Alamo Lake State Park,
Aguila, Lake Pleasant, Morristown and Vistancia.

This includes the following highways...
US Highway 60 between mile markers 83 and 136.
AZ Route 74 between mile markers 1 and 23.
AZ Route 303 between mile markers 126 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3407 11333 3402 11331 3400 11322 3400 11273
      3389 11231 3391 11224 3399 11219 3399 11216
      3372 11228 3368 11266 3386 11310 3423 11361
      3431 11353 3429 11336 3432 11334
TIME...MOT...LOC 2338Z 003DEG 13KT 3396 11238 3395 11265 3408 11282
3414 11308 3447 11354

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJ
Special weather statement, Aug 10, 5:35 PM MST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
535 PM MST Tue Aug 10 2021

AZZ533-534-110115-
Aguila Valley AZ-Central La Paz AZ-
535 PM MST Tue Aug 10 2021

...A strong thunderstorm will impact portions of northeastern La Paz
and Maricopa Counties through 615 PM MST...

At 534 PM MST, Doppler radar was tracking a strong thunderstorm 11
miles north of Wenden, or 19 miles south of Alamo Lake, moving
southwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alamo Lake State Park, Wenden and Salome.

This includes US Highway 60 between mile markers 59 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Alamo Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3401 11333 3400 11325 3373 11346 3391 11381
      3424 11376 3421 11367 3423 11361 3431 11353
      3429 11336 3432 11334
TIME...MOT...LOC 0034Z 026DEG 11KT 3398 11357

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

AJ
Special weather statement, Aug 10, 5:55 PM MST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
555 PM MST Tue Aug 10 2021

AZZ530-533-110145-
Parker Valley AZ-Central La Paz AZ-
555 PM MST Tue Aug 10 2021

...A strong thunderstorm will impact portions of north central La Paz
and San Bernardino Counties through 645 PM MST...

At 554 PM MST, Doppler radar was tracking a strong thunderstorm 14
miles west of Alamo Lake, moving southwest at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Very hazardous driving conditions due to
         sudden very strong wind gusts.

Locations impacted include...
Parker, Bouse and Buckskin Mountain Park.

This includes the following highways...
AZ Route 72 between mile markers 16 and 32.
AZ Route 95 between mile markers 140 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3425 11401 3426 11386 3423 11384 3424 11376
      3391 11381 3386 11403 3414 11433 3417 11429
      3417 11425 3426 11415 3431 11413
TIME...MOT...LOC 0054Z 043DEG 26KT 3421 11383

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AJ
Local storm report, Aug 10, 7:54 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
754 PM MST TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     DUST STORM       4 W BLYTHE              33.61N 114.66W
08/10/2021                   RIVERSIDE          CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 1/4 MILE VISIBILITY
            DUE TO DUST.

&&

JT
Local storm report, Aug 10, 8:11 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
811 PM MST TUE AUG 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     DUST STORM       BLYTHE                  33.60N 114.59W
08/10/2021                   RIVERSIDE          CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED ONGOING VISIBILITY
            BELOW 1/4 MILES AND AN ESTIMATED WIND GUST
            OF 40 MPH.

&&

JT

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:23 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 10, 5:35 PM MSTSpecial Weather StatementPSR40 min
Aug 10, 5:51 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Aug 10, 5:55 PM MSTSpecial Weather StatementPSRLa Paz50 min
Aug 10, 6:30 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma45 min
Aug 10, 6:36 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa4 hr
Aug 10, 7:15 PM MSTDust Storm WarningPSRLa Paz, Yuma60 min
Aug 10, 7:26 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa, Yuma49 min
Aug 10, 7:33 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma4 hr
Aug 10, 7:43 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal, Yuma62 min
Aug 10, 8:18 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma57 min
Aug 10, 9:08 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma6 hr
Aug 10, 9:12 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Yuma6 hr
Aug 10, 9:23 PM MSTSpecial Weather StatementPSRYuma97 min
Aug 10, 9:42 PM MSTDust Storm WarningPSRYuma93 min
Aug 10, 10:35 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa, Yuma6 hr
Aug 11, 12:01 AM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma5 hr
Aug 11, 2:00 AM MSTAreal Flood AdvisoryPSRGila3 hr
Aug 11, 3:29 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 4:33 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 11, 6:06 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 6:11 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 11, 6:15 AM MSTAreal Flood AdvisoryPSRGila, Maricopa3 hr
Aug 11, 7:30 AM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa6 hr
Aug 11, 7:46 AM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Aug 11, 8:12 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal6 hr
Aug 11, 9:13 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 1:01 PM MSTSpecial Weather StatementPSRYuma59 min
Aug 11, 1:29 PM MSTAreal Flood WarningPSRMaricopa6 hr
Aug 11, 1:43 PM MSTAreal Flood WarningPSRGila4 hr
Aug 11, 1:49 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 11, 2:01 PM MSTDust Storm AdvisoryPSRYuma59 min
Aug 11, 2:17 PM MSTSevere Thunderstorm WarningPSRYuma43 min
Aug 11, 3:02 PM MSTFlash Flood Warning Considerable damage threatPSRYuma4 hr
Aug 11, 3:11 PM MSTSpecial Weather StatementPSR64 min
Aug 11, 3:29 PM MSTSpecial Weather StatementPSRMaricopa46 min
Aug 11, 3:34 PM MSTSpecial Weather StatementPSR56 min
Aug 11, 3:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 3:47 PM MSTAreal Flood AdvisoryPSRMaricopa14 min
Aug 11, 3:50 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 4:01 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 11, 4:33 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 11, 4:44 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal61 min
Aug 11, 4:56 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 10, 9:54 PM MSTFlash Flood Warning Considerable damage threatPSRRiverside86 min
Aug 10, 11:16 PM MSTSpecial Weather StatementPSRImperial74 min

Nearby

Dust Storm Warnings in Arizona, 2021Dust Storm Warnings in California, 2021Every dust storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.